Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

pill and ttc

i stopped taking my bc early last month and we ttc all last month...after going off the pill...shouldnt your period come around the same time? my last period was july14th..and i have yet to get it.

Answer Question
 
Anonymous

Asked by Anonymous at 11:19 AM on Aug. 13, 2009 in Trying to Conceive

Answers (4)
  • afteri got off the pill it took a full 6 months until I started my period again... and I was only on the pill for 4 months!
    amy31308

    Answer by amy31308 at 11:26 AM on Aug. 13, 2009

  • ive taken the pill before and i always got it like normal afterwards.
    Anonymous

    Answer by Anonymous at 11:28 AM on Aug. 13, 2009

  • well if you have taken the pill before and always got your period normal afterward whats the point in asking the question? obviously you know how your body reacts with it.
    amy31308

    Answer by amy31308 at 11:32 AM on Aug. 13, 2009

  • wow calm down...peoples bodies change...just bc it did it once doesnt mean it will again...and i want to hear what other people have to say thanks.
    Anonymous

    Answer by Anonymous at 11:34 AM on Aug. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN